# SDR DL72S020583

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK, LT ELEVATOR BONDED BEADED SKIN CRACKED AT STA 100 TO STA 103 FWD OF TAB.  REPAIRED PER SRM 55-20-3D FIG 3.
